| Catalog Number |
URO170816T |
| Medical Device Problem Codes |
Contamination (1120); Device Contamination with Body Fluid (2317)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2025 stool was reported in the sample port.
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025 stool was reported in the sample port.Per the facility the foley was replaced due to this.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.